# SDR GTIA020531

- Difficulty date: May 24, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LOWER RIGHT WING AT APPROX STATION XFS 281.750 ABOUT 1 INCH LONG, ON LEADING EDGE NEAR FUEL PANEL.  REPAIRED CRACK IAW MD80 SRM 57-06A.  (M)
